# SDR SWAA2020081708391

- Difficulty date: July 23, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H STABILIZER HAS A CRACK ON THE #4 RIB; AT THE #4 STIFFENER / REPAIRED CRACK ON THE R/H HOR. STAB. #4 RIB AT THE #4 STIFFENER IAW SRM 55-10-09-2R-5 REPAIR 5.
